# SDR SWAA085444

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 16,470 hours, 9,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD FLOOR TRACK LIGHT COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
